Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Subnormal operators in strictly cyclic operator algebras

Richard Bolstein and Warren R. Wogen

Vol. 49 (1973), No. 1, 7–11
Abstract

It is shown that a subnormal operator cannot belong to a strictly cyclic and separated operator algebra unless it is normal and has finite spectrum. Further, a subnormal operator not of this type cannot have a strictly cyclic commutant.

Mathematical Subject Classification 2000
Primary: 47B20
Secondary: 46L15
Milestones
Received: 7 July 1972
Published: 1 November 1973
Authors
Richard Bolstein
Warren R. Wogen